REAL

Caterpillar dualities and regular languages

Erdős, Péter and Tardif, C. and Tardos, Gábor (2013) Caterpillar dualities and regular languages. SIAM JOURNAL ON DISCRETE MATHEMATICS, 27 (3). pp. 1287-1294. ISSN 0895-4801

[img]
Preview
Text
ETT-arXiv1203.1347v1.pdf

Download (132kB) | Preview
Item Type: Article
Uncontrolled Keywords: Regular languages; caterpillar duality; Constraint Satisfaction Problems
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 06 Feb 2014 05:30
Last Modified: 08 Feb 2014 08:05
URI: http://real.mtak.hu/id/eprint/9900

Actions (login required)

View Item View Item